# SDR 2003FA0000972

- Difficulty date: August 22, 2003
- Submitted: September 25, 2003
- Operation: General aviation
- Aircraft: N153Z
- Make and model: Beech 58P
- Aircraft serial: TJ322
- Engine: Cont TSIO520WB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Crossover Tube
- Part number: 654892
- Condition: Chafed
- Location: Right
- Part time: 1,186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PHASE INSPECTION, THE LEFT CROSSOVER TUBE WAS POUND CHAFED BY THE ENGINE MOUNT TRUSS (PN 102-910026-131).  THE CHAFING WAS APPROXIMATELY HALFWAY THROUGH THE WALL THICKNESS.  WE HAVE A SPECIAL INSPECTION TO CHECK THE HEATSHIELD FOR CHATING IN THIS SAME AREA, OTHERWISE THIS WOULD HAVE PROBABLY BEEN MISSED DUE TO ITS INACCESSIBILITY BEHIND THE INDUCTION FILTER HOUSING, THE PART WILL BE REPLACED TO SEE IF A DIFFERENT TUBE HAS THE SAME PROBLEM.  OTHER AIRCRAFT IN THE FLEET WERE CHECKED WITHOUT DEFECTS NOTED.(K)
